Հայաստանի բժշկագիտություն =Medical Science of Armenia

Расстройства системной гемодинамики и влияние на нее адреномиметиков при поражении ионизирующей радиацией

Акопов, С. Э. and Мелик-Исраелян, Ш. С. and Ерзинкян, С. М. (1986) Расстройства системной гемодинамики и влияние на нее адреномиметиков при поражении ионизирующей радиацией. Էքսպերիմենտալ և կլինիկական բժշկության հանդես, 26 (3). pp. 215-220. ISSN 0514-7484

[img]
Preview
PDF
Download (916Kb) | Preview
    Item Type: Article
    Additional Information: Սիստեմային հեմոդինամիկայի խանգարումները և նրա վրա սիմպաթոմետիկների ազդեցությունը ճառագայթային ախտահարումների ժամանակ: Disturbanses of systemic hemodynamics and the influence of sympathomimetics upon it in case of ionizing radiation affections.
    Uncontrolled Keywords: Ակոպով Ս. Է., Մելիք-Իսրայելյան Շ. Ս., Երզինկյան Ս. Մ., Akopov S. E., Melik-Israelian Sh. S., Yerzinkian S. M.
    Subjects: R Medicine > RS Pharmacy and materia medica
    Divisions: UNSPECIFIED
    Depositing User: Inf. Dept,
    Date Deposited: 11 Sep 2013 07:42
    Last Modified: 11 Sep 2013 07:42
    URI: http://medsci.asj-oa.am/id/eprint/5046

    Actions (login required)

    View Item